When is it to late to take a forgotten dose?
Jun 12, 2006
I was diagnosed this spring and started a regiment of Truvada, Reyataz and Norivr. Not sure how it is going since my next labs are still a month away. I have been very pleased with the side effects or I should say lack thereof. Thus far I have been 99.98% faithful. I take everything every morning at breakfast. I sometimes eat breakfast at work and forget to take my meds until a couple of hours later. Will this greatly impact their effectiveness? Also when is it to late to take a missed dose? Finally, thanks for contributing to this great site. I am somewhat overwhelmed by the resources available to get HIV information, but have learned so much through all the questions and answers.
Response from Dr. Young
Thanks for your post and comments.
If you're dosing changes by a couple of hours from time to time, I'm sure that you'll be fine. The effectiveness of your regimen shouldn't be affected by your timing issue, but be certain to take your meds with food, since this can have a much larger affect on atazanavir (Reyataz) levels.
Hope this helps, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Burning Penis After Getting Head Worried I Have HIV
- Hairy Tongue After Oral Sex Form Sex Worker What Are The Chances Of HIV
- Pain In Urethra After Getting Fingered Worried I Have
- Pain In Urethra After Oral Sex Form Sex Worker What Are The Chances Of HIV
- Rash After Deep Kissing Worried I Have HIV
- Tingling Lips After French Kissing Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.